# SDR SIMA20180113002

- Difficulty date: January 13, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 40,688 hours, 36,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 20293
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIND BOTH OVER WING EMERGENCY LIGHT INOP DOING PS-1 INSP. R&R EPSU NR 4 IAW AMM TASK 33-50-04 OPS CHECK NO GOOD REMOVED AND REPLACED BOTH BULB IAW AMM TASK 33-50-10 OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1ASMI S/N 68503.
